Re: acne flareup, help by just a woman ..... Acne Forum
Date: 1/31/2003 12:22:34 PM ( 19 years ago ago)
I am sorry to hear that, but the same happened to me lost September. I think our body just filled up with toxins, so to get rid of them it used our skin.
Well, I am not 100% clear, but I read all these messages and slowly started cleansing.
Antibiotics are very bad, they caused me yeast infection and excessive growth of candida. If you can, stop them right away. If not, please eat plain yogurt with culture, at least a glass a day.
Read everything about cleansing. Click on previous messages and read my message "Hormonal acne" and what Spirit answered.
Eliminate sugars, coffee and junk food. Drink a lot of water, herbal teas. Eat a lot of fruit and vegetables.
It takes time to change your diet and style of life, but don't push yourself, do it slowly.
I know how frustrated you are, but believe me it can be done.
PS. Well, in addition to diet I use azelex acid and LomaLux homeopathic pills. It is to early to talk about effect, but my dream to get off any medication.
<< Return to the standard message view
fetched in 0.31 sec, referred by www.curezone.org/forums/fmp.asp?i=418938